MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE COLLAR SZ 44; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 GLOBAL UNITE COLLAR SZ 44; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 1100-20-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent the primary procedure (artificial bone head insertion) for treating proximal humeral fracture.It became obvious that the range of motion had become more restricted as time passed.On (b)(6) 2021, an rsa was performed to replace the devices in question with delta extend system to secure the range of motion.The stem (unk) was reused.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
GLOBAL UNITE COLLAR SZ 44
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster IN
EI  
Manufacturer Contact
kara ditty-bovard
1210 ward av
west chester, PA 19380
6107428552
MDR Report Key13042674
Report Number1818910-2021-28388
Device Sequence Number20185809
Product Code PHX
UDI-Device Identifier10603295004233
UDI-Public10603295004233
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-20-200
Device Catalogue Number110020200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL UNITE BODY SZ 10 -5.; GLOBAL UNITE HEAD 44X15 STD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale